Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 202, NWS Austin/San Antonio, TX

June 2, 20164 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jun 2, 2016, 9:20 PM CDT for 4 counties in Texas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2016, 9:20 PM CDT (02:20 UTC)
Expired
Jun 2, 2016, 10:00 PM CDT
In force
40 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties DeWitt County, TX, Gonzales County, TX, Karnes County, TX, Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 67 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 2.3 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2016-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 607 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2016-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
607 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
1098 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

561 
WUUS54 KEWX 030220
SVREWX
TXC123-177-255-493-030300-
/O.NEW.KEWX.SV.W.0202.160603T0220Z-160603T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
920 PM CDT THU JUN 2 2016

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN KARNES COUNTY IN SOUTH CENTRAL TEXAS...
  NORTHWESTERN DEWITT COUNTY IN SOUTH CENTRAL TEXAS...
  SOUTHWESTERN GONZALES COUNTY IN SOUTH CENTRAL TEXAS...
  EASTERN WILSON COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 1000 PM CDT

* AT 918 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NIXON...OR
  14 MILES EAST OF STOCKDALE...MOVING EAST AT 20 MPH. A SECOND
  SEVERE STORM NORTHWEST OF WESTHOFF IS MOVING NORTH. 

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  NIXON...SMILEY...CHEAPSIDE...WESTHOFF...COST...HAMON...WRIGHTSBORO AND
  SAMPLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2910 9742 2912 9777 2918 9779 2922 9783
      2929 9780 2948 9752 2946 9737 2917 9735
TIME...MOT...LOC 0218Z 257DEG 19KT 2922 9772 

HAIL...1.00IN
WIND...60MPH
 
$$

AAT
2 follow-up statements
656 
WWUS54 KEWX 030236
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
936 PM CDT THU JUN 2 2016

TXC255-493-030245-
/O.CAN.KEWX.SV.W.0202.000000T0000Z-160603T0300Z/
KARNES TX-WILSON TX-
936 PM CDT THU JUN 2 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KARNES AND
EASTERN WILSON COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 2910 9742 2911 9762 2929 9770 2948 9752
      2946 9737 2917 9735
TIME...MOT...LOC 0235Z 257DEG 19KT 2924 9761 

$$

TXC123-177-030300-
/O.CON.KEWX.SV.W.0202.000000T0000Z-160603T0300Z/
DEWITT TX-GONZALES TX-
936 PM CDT THU JUN 2 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHWESTERN DEWITT AND SOUTHWESTERN GONZALES COUNTIES...

AT 935 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SMILEY...OR 19
MILES NORTH OF YORKTOWN...MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SMILEY...CHEAPSIDE...WESTHOFF...COST...HAMON...WRIGHTSBORO AND SAMPLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2910 9742 2911 9762 2929 9770 2948 9752
      2946 9737 2917 9735
TIME...MOT...LOC 0235Z 257DEG 19KT 2924 9761 

HAIL...1.00IN
WIND...60MPH
 
$$

AAT
937 
WWUS54 KEWX 030252
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
952 PM CDT THU JUN 2 2016

TXC123-177-030301-
/O.EXP.KEWX.SV.W.0202.000000T0000Z-160603T0300Z/
DEWITT TX-GONZALES TX-
952 PM CDT THU JUN 2 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DEWITT AND
SOUTHWESTERN GONZALES COUNTIES WILL EXPIRE AT 1000 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 2910 9742 2911 9762 2929 9770 2948 9752
      2946 9737 2917 9735
TIME...MOT...LOC 0250Z 257DEG 19KT 2924 9761 

$$

AAT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 6:36 PM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, Jun 2, 6:36 PM CDT, 2 hours 44 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
636 PM CDT THU JUN 2 2016

.AVIATION... /00Z TAF Package/
Isolated showers and thunderstorms, winds shifting out of the
north, and some MVFR cigs are the main concerns for this TAF
period.

At this hour showers and thunderstorms are working down the Rio
Grande Plains and other storms are moving towards SAT/SSF. For
this reason will carry VCTS at SAT/SSF/DRT for part of the
evening. It looks like AUS should remain mostly dry other than a
few showers moving through the area later this evening.

A front has pushed south across the area with northerly winds now
prevailing at all terminals. Winds should be light and northerly
overnight with a bit more of a northeasterly or easterly
component as we get into the day on Friday.

Although the upper level low is pulling in some dry air aloft the
ground and air at the surface is still moist enough that we should
see a round of MVFR status develop towards morning which could
stick around through the day.

With decent rain chances continuing through the day on Friday, TAF
amendments will be made as needed to add or remove mention of
precipitation from the terminals. The where and when of the
precipitation is still a low confidence forecast beyond about 6
to 12 hours.

&&

.PREV DISCUSSION... /ISSUED 417 PM CDT THU JUN 2 2016/

SHORT TERM (Tonight through Friday Night)...
Water vapor imagery shows an upper low currently located over the
Southern Edwards plateau and Rio Grande plains this afternoon. At
the surface, a cold front was located roughly along a Del Rio to
San Marcos to Georgetown line.

The above mentioned upper low is forecast to drift slowly
northeast through tonight. We are seeing some dry air wrap around
the western periphery of this upper low. However, plenty of
moisture remains across the region and with saturated soils over
most areas, the threat for flash flooding will continue tonight
and Friday. Based on recent model data, we have decided to expand
the Flash Flood Watch for all of south central Texas into Friday
evening. As the deeper moisture remains over the coastal plains
and is wrapped northward into the I-35 corridor and portions of
the Hill Country, suspect these areas are most at risk for
flooding. Farther west into the southern Edwards plateau and Rio
Grande plains, we should see less coverage of showers and storms.
However, locally heavy rainfall is still a concern as storms will
be capable of producing rainfall amounts of 2 inches per hour.
For Friday night, the upper low is forecast to reverse course and
begin a southward drift. Additional drying in the mid-levels
should help reduce rain chances across the Rio Grande plains.
However, with higher moisture for points eastward, rain chances
remain good for the Hill country, I-35 corridor and especially the
coastal plains.

LONG TERM (Saturday through Thursday)...
The upper low continues to drift southward into deep south Texas
through Saturday night. With the stronger upper lift gradually
departing, we expect a slow decrease in rain chances through the
mentioned period. A drying trend is expected to continue into the
middle of the upcoming work week as upper level ridging builds in
from the west. Temperatures are generally expected to remain below
normal through the forecast period.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              65  80  66  81  67 /  70  60  50  60  40
Austin Bergstrom Intl Airport  65  80  65  81  67 /  70  60  50  60  40
New Braunfels Muni Airport     65  81  65  81  67 /  60  50  50  60  40
Burnet Muni Airport            63  77  64  78  64 /  70  60  50  60  30
Del Rio Intl Airport           66  87  67  86  67 /  40  20  20  40  30
Georgetown Muni Airport        64  78  64  79  65 /  70  60  60  60  30
Hondo Muni Airport             64  83  66  82  67 /  50  40  40  60  30
San Marcos Muni Airport        65  80  65  81  67 /  60  60  50  60  40
La Grange - Fayette Regional   67  81  67  81  68 /  70  60  60  70  40
San Antonio Intl Airport       66  81  66  81  67 /  50  50  50  60  40
Stinson Muni Airport           66  83  68  82  69 /  50  50  50  60  40

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Friday evening for the following
counties: Atascosa...Bandera...Bastrop...Bexar...Blanco...Burnet...
Caldwell...Comal...De Witt...Dimmit...Edwards...Fayette...Frio...
Gillespie...Gonzales...Guadalupe...Hays...Karnes...Kendall...Kerr...
Kinney...Lavaca...Lee...Llano...Maverick...Medina...Real...Travis...
Uvalde...Val Verde...Williamson...Wilson...Zavala.

&&

Mesoscale/Aviation...Treadway
Synoptic/Grids...17
Public Service/Data Collection...33
Hazardous weather outlook, Jun 2, 3:26 PM CDT, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
326 PM CDT THU JUN 2 2016

TXZ171>173-183>194-202>209-217>225-228-032030-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
326 PM CDT THU JUN 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH FRIDAY AFTERNOON FOR ALL
OF SOUTH CENTRAL TEXAS. ADDITIONAL STORMS ARE POSSIBLE OVERNIGHT
TONIGHT AND ARE CAPABLE OF PRODUCING BRIEF HEAVY RAINS WITH RATES
OF OVER 2 INCHES PER HOUR. THESE RATES IN COMBINATION WITH
SATURATED SOILS WILL RESULT IN RAPID FLASH FLOODING. ALSO...RAPID
RISES ON ALREADY ELEVATED RIVERS AND STREAMS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ON FRIDAY INTO
SATURDAY WILL BECOME MORE ISOLATED TO SCATTERED ON SUNDAY.
LOCALLY HEAVY RAINS WILL BE POSSIBLE...HOWEVER THIS POTENTIAL
SHOULD WANE BY NEXT WEEK.

IN ADDITION TO THE HEAVY RAIN AND FLOOD THREAT...A FEW STORMS
COULD BRIEFLY BECOME STRONG TO SEVERE WITH HAIL UP TO 1 INCH AND
60 MPH WINDS POSSIBLE. PLEASE STAY TUNED FOR FURTHER UPDATES ON
IMPACTS AND POTENTIAL HAZARDS DURING THIS WEATHER EVENT.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL
WEATHER SERVICE.

In the hours before

Local storm report, Jun 2, 7:31 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
731 PM CDT THU JUN 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     FLASH FLOOD      1 SW CASTLE HILLS       29.51N  98.53W
06/02/2016                   BEXAR              TX   CITY OFFICIAL

            WATER RESCUE AT 410 AND VANCE JACKSON

&&

EVENT NUMBER EWX1600562

CVP
Local storm report, Jun 2, 7:46 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
746 PM CDT THU JUN 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     HAIL             1 SW VON ORMY           29.28N  98.67W
06/02/2016  M0.88 INCH       BEXAR              TX   PUBLIC

&&

EVENT NUMBER EWX1600563

CVP
Local storm report, Jun 2, 7:59 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
759 PM CDT THU JUN 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             1 NW SAN ANTONIO        29.44N  98.50W
06/02/2016  M1.00 INCH       BEXAR              TX   TRAINED SPOTTER

&&

EVENT NUMBER EWX1600564

CVP
Special weather statement, Jun 2, 8:04 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
804 PM CDT THU JUN 2 2016

TXZ205-207-221-223-030145-
WILSON TX-GUADALUPE TX-GONZALES TX-BEXAR TX-
804 PM CDT THU JUN 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BEXAR...SOUTHWESTERN
GONZALES...SOUTHWESTERN GUADALUPE AND WILSON COUNTIES UNTIL 845 PM
CDT...

AT 803 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LA VERNIA...OR 13 MILES NORTH OF FLORESVILLE...MOVING SOUTHEAST AT 30
MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FLORESVILLE...POTH...STOCKDALE...KOSCIUSKO...NIXON...ST. HEDWIG...
ELMENDORF...LA VERNIA...NEW BERLIN...CALAVERAS LAKE...SUTHERLAND SPRINGS...
PANDORA...ZUEHL...ADKINS...CANADA VERDE AND PARITA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2922 9837 2950 9816 2929 9765 2899 9805
TIME...MOT...LOC 0103Z 294DEG 26KT 2933 9822

AAT
Special weather statement, Jun 2, 8:28 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
828 PM CDT THU JUN 2 2016

TXZ205-220>222-030215-
WILSON TX-KARNES TX-ATASCOSA TX-BEXAR TX-
828 PM CDT THU JUN 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL BEXAR...WEST
CENTRAL KARNES...SOUTHWESTERN WILSON AND ATASCOSA COUNTIES UNTIL 915
PM CDT...

AT 828 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 9 MILES WEST OF FLORESVILLE TO CHARLOTTE.
MOVEMENT WAS SOUTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PLEASANTON...JOURDANTON...POTEET...CHARLOTTE...CHRISTINE...CAMPBELLTON...
LEMING...MCCOY...DOBROWOLSKI...DAVIS...PEGGY...COY CITY...ESPEY...AMPHION...
COUGHRAN...DEWEESVILLE...FASHING AND GRAYTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2864 9834 2864 9866 2879 9880 2900 9880
      2922 9839 2899 9805 2890 9794 2878 9809
      2878 9810 2861 9833
TIME...MOT...LOC 0128Z 303DEG 21KT 2909 9831 2886 9872

AAT
Special weather statement, Jun 2, 8:42 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
842 PM CDT THU JUN 2 2016

TXZ207-221>224-030230-
WILSON TX-GUADALUPE TX-DE WITT TX-KARNES TX-GONZALES TX-
842 PM CDT THU JUN 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KARNES...NORTHWESTERN
DEWITT...SOUTHWESTERN GONZALES...SOUTHEASTERN GUADALUPE AND WILSON
COUNTIES UNTIL 930 PM CDT...

AT 841 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS OVER STOCKDALE AND FLORESVILLE...MOVING SOUTHEAST AT
25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GONZALES...FLORESVILLE...KARNES CITY...POTH...STOCKDALE...KOSCIUSKO...
NIXON...FALLS CITY...SMILEY...CHEAPSIDE...GILLETT...PANDORA...SUTHERLAND
SPRINGS...WESTHOFF...CESTOHOWA...WRIGHTSBORO...PANA MARIA...COTTON PATCH...
MONTHALIA AND NEW DAVY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2912 9827 2951 9798 2949 9744 2908 9736
      2895 9760 2888 9794
TIME...MOT...LOC 0141Z 303DEG 20KT 2920 9793

AAT

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 7:04 PM CDTSpecial Weather StatementEWXVal Verde41 min
Jun 2, 7:18 PM CDTAreal Flood AdvisoryEWXBexar, Medina3 hr
Jun 2, 7:27 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Frio, Medina63 min
Jun 2, 7:29 PM CDTSpecial Weather StatementEWXBexar46 min
Jun 2, 8:04 PM CDTSpecial Weather StatementEWXWilson41 min
Jun 2, 8:28 PM CDTSpecial Weather StatementEWXAtascosa47 min
Jun 2, 8:40 PM CDTAreal Flood AdvisoryEWXAtascosa, Wilson2 hr
Jun 2, 8:42 PM CDTSpecial Weather StatementEWXDeWitt, Gonzales, Karnes, Wilson48 min
Jun 2, 9:39 PM CDTSpecial Weather StatementEWXDeWitt51 min
Jun 2, 10:08 PM CDTSpecial Weather StatementEWXLavaca52 min
Jun 2, 10:33 PM CDTAreal Flood AdvisoryEWXDeWitt117 min
Jun 2, 10:53 PM CDTSpecial Weather StatementEWXLavaca52 min
Jun 3, 8:39 AM CDTRiver Flood WarningEWXFayette3 days
Jun 3, 11:31 AM CDTRiver Flood WarningEWXKarnes56 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.